# SDR MASA200600363

- Difficulty date: February 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 7,414 hours, 5,564 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6449 FAT - RT AFT EMERGENCY DOOR CAUTION MESSAGE.  MX CURRENTLY INVESTIGATING.  MX ADJUSTED PROX SENSOR.  OPS CHECK GOOD.
